Related Questions

I started taking the Depo-Provera shot for birth control immediately after I started gaining weight, I weighed 125 now I weigh 175 three months later. Help!

Pick another bc. Weight gain with the depo shot is not rare, but rarely this much. I'd suggest you consider another bc option--such as an iud (very effective, very easy, and not likely to cause weight gain). 50 lbs gain isn't healthy. You can find better bc. Talk with your dr. Read more...

I have been on the Depo-Provera shot birth control for about two months now and since I began I've constantly had brown discharge is this normal?

Yes. Sounds like the system is getting used to the new regimen. Give it about three cycles (months). If the bleeding is still irregular, a work up (ob/gyn) would be reasonable. Read more...

I am on the Depo-Provera shot as a form of birth control, the first month was fine no problems and now I have been spotting for 3 weeks should I be worried?

No. This is very common with Depo-Provera provera (medroxyprogesterone). spotting may occur at anytime the first 3-6 months on depo. Only thing I would suggest is check a pregnancy test if you had unprotected sex the first month on depo. Read more...
Expected side effect. This is a very common side effect; no cause for concern. If it continues, check with your gynecologist. There is treatment available. . Read more...

I got the Depo-Provera shot yesterday my bf ejaculated in me today. If I take a birth control pill now will I b protected from pregnancy? Or no?

Plan b. If this is your first Depo-Provera provera, you should take Plan B or another emergency contraceptive as soon as possible. I usually tell my patients that they should use a condom back up the first month of Depo Provera (medroxyprogesterone) use. Read more...

I got a depo-provera birth control shot now I'm breaking out in huge painful cysts. I'm also breastfeeding. Any suggestions for treatment?

Consider another bc. Progestin only methods of birth control, like depo-provera, are frequently recommended for bc while breastfeeding. But they can cause acne, even cystic acne. You may want to consider a nonhormonal method that is very effective (as effective as sterilization, but reversible)--a copper iud. It's also very easy--and "forgettable". Read more...

I got the Depo-Provera birth control shot last month and now my period is late by 2 days. Is this an effect of the shot or could I be pregnant?

Depo shoot. Some people do not get periods at all with the depo shot and some get light irregular periods. Remember you are not ovulating. If you had unprotected sex and are nervous, then by all means do a pregnancy test, but it is highly unlikely. :) Read more...